# SDR P5CA2017033100081

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 20,398 hours, 2,924 cycles
- System (JASC): 3810 · Potable Water System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TOILET WOULD NOT OPERATE IN FLIGHT.  AIRCRAFT RETURNED TO DEPARTURE AND THE SYSTEM WAS RESET AND RESTORED IAW AMM 38-32-06.
